Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. L. S. Prakasa Rao
Title: Asymptotic theory of statistical inference
Additional book information: John Wiley and Sons, New York, Chichester, Brisbane, Toronto, Singapore, 1987, xiv + 438 pp., $49.95. ISBN 0-471-84335-0.

References [Enhancements On Off] (What's this?)

  • 1. K. O. Dzhaparidze and M. S. Nikulin, On a modification of the standard statistics of Pearson, Theory Probab. Appl. 19 (1974), 851-853.
  • 2. D. S. Moore, A chi-squared statistic with random cell boundaries, Ann. Math. Statist. 42 (1971), 147-156. MR 275601

Review Information:

Reviewer: Priscilla E. Greenwood
Journal: Bull. Amer. Math. Soc. 18 (1988), 254-256
American Mathematical Society